# SDR ABXA2011081696

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313T338075
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON T/E WEB CRACKED AT LOWER O/B CORNER JUST FWD OF PNL 437DB.  REPLACED NR 1 PYLON T/E WEB IAW B767 SRM 51-40-02 AWG.
